# SDR ASOA99061

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N232AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120036
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Part number: W620000820
- Condition: Broken
- Location: Sensor
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

DUCT LEAK LIGHT ILLUMINATED IN CRUISE.  SHUTDOWN ENGINE IN FIGHT PER CHECKLIST.  DECLARED AN EMERGENCY AND DIVERTED TO AGS.  LANDED SAFELY IN AGS.  MAINTENANCE FOUND A BROKEN WIRE AT SENSOR UNDER AIRCRAFT NEXT TO APU BLEED DUCT AND CROSSBLEED DUCK.  REPAIRED WIRE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
